# SDR CA990330080

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) UNABLE TO RETRACT LANDING GEAR. INVESTIGATION REVEALED BROKEN WIRE BETWEEN PSEU AND THE LANDING GEAR SELECTOR VALVE.  WIRE REPAIRED.
